MAUDE Adverse Event Report: MICROAIRE SURGICAL INSTRUMENTS, LLC MICROAIRE ENDOTINE; ENDOTINE FOREHEAD 3.0

MICROAIRE SURGICAL INSTRUMENTS, LLC MICROAIRE ENDOTINE; ENDOTINE FOREHEAD 3.0
Model Number CFD-22202
Medical Device Problem Code Deformation Due to Compressive Stress (2889)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/06/2023
Type of Reportable Event Malfunction
Event or Problem Description
The customer states that a female patient was implanted with cfd-22202 lot # 374038 on (b)(6) 2022.The patient returned to the clinic for a post-operative appointment on (b)(6) 2023 and the doctor stated that the surgical site did not feel normal.At that time the doctor re-opened the surgical site and identified that the tines of the implant were broken on the implant and the doctor removed the original (complaint) implant and placed another implant within the surgical site.

Brand Name
MICROAIRE ENDOTINE
Common Device Name
ENDOTINE FOREHEAD 3.0
Manufacturer (Section D)
MICROAIRE SURGICAL INSTRUMENTS, LLC
3590 grand forks boulevard
charlottesville VA 22911
Manufacturer (Section G)
MICROAIRE SURGICAL INSTRUMENTS, LLC
3590 grand forks boulevard
charlottesville VA 22968
Manufacturer Contact
erin knight
3590 grand forks boulevard
charlottesville, VA 22911
4349758389
MDR Report Key16296369
Report Number2020601-2023-00001
Device Sequence Number18015562
Product Code ODU
UDI-Device Identifier10847399006865
UDI-Public10847399006865
Combination Product (Y/N)N
Initial Reporter CountryTW
Number of Events Summarized1
Summary Report (Y/N)Y
Device Implanted Year2022
Device Explanted Year2023
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 02/01/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date10/13/2025
Device Model NumberCFD-22202
Device Catalogue NumberCFD-22202
Device Lot Number374038
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/09/2023
Initial Report FDA Received Date02/03/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured10/13/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age40 YR
Patient SexFemale